Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 91, NWS Binghamton, NY

August 28, 2011Delaware County, New York

NWS Binghamton, NY issued this river flood warning at Aug 28, 2011, 4:29 PM EDT for Delaware County, New York. It took effect at Aug 28, 2011, 7:00 PM EDT. It was in force for 39 min.

The area

The counties it named.

The facts

Issued
Aug 28, 2011, 4:29 PM EDT (20:29 UTC)
In effect from
Aug 28, 2011, 7:00 PM EDT
Expired
Aug 28, 2011, 7:39 PM EDT
In force
39 min
Issued by
NWS Binghamton, NY
Flood severity
Minor

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Branch Delaware River at Hale Eddy (HLEN6). The gauge peaked at 9.94 ft at Aug 28, 2011, 5:00 PM EDT.

actionminormoderate51008/2808/29
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01426500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WGUS41 KBGM 282029
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
429 PM EDT SUN AUG 28 2011

...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK... 

  WEST BRANCH DELAWARE AT HALE EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC025-290829-
/O.NEW.KBGM.FL.W.0091.110828T2300Z-110829T1255Z/
/HLEN6.1.ER.110828T2300Z.110829T0000Z.110829T0055Z.NO/
429 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WEST BRANCH DELAWARE AT HALE EDDY.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:45 PM SUNDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE EARLY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 11.2 FEET BY MIDNIGHT. THE RIVER WILL FALL BELOW 
  FLOOD STAGE OVERNIGHT.
* IMPACT...AT 11.0 FEET...MINOR LOWLAND FLOODING BEGINS.

$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  MON  TUE  TUE  TUE  WED
  HALE EDDY   11   9.5 SUN 04 PM    7.2    4.3    3.9
1 follow-up statement
722 
WGUS81 KBGM 282339
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
739 PM EDT SUN AUG 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...
 
  WEST BRANCH DELAWARE AT HALE EDDY AFFECTING DELAWARE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...

DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...

STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...

FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE 
AT WEATHER.GOV/BGM

&&

NYC025-290009-
/O.CAN.KBGM.FL.W.0091.000000T0000Z-110829T1255Z/
/HLEN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
739 PM EDT SUN AUG 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST BRANCH DELAWARE AT HALE EDDY.
* AT  6:45 PM SUNDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.0 FEET.  THE 
  RIVER WILL FALL TO 7.1 FEET BY 8 AM MONDAY.


$$

&&
             FLD  OBSERVED                FORECAST
LOCATION     STG  STG  DAY TIME  MON  TUE  TUE  TUE  WED
  HALE EDDY   11   9.7 SUN 07 PM    7.1    4.2    3.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Aug 28, 4:13 PM EDT, 16 minutes earlier.

Area forecast discussion, Aug 28, 4:13 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
413 PM EDT SUN AUG 28 2011

.SYNOPSIS...
TROPICAL STORM IRENE WILL TRACK THROUGH NEW ENGLAND OVERNIGHT BRINGING
THE STEADY RAINFALL TO AN END EARLY THIS EVENING. STRONG GUSTY WINDS
WILL CONTINUE OVER MUCH OF THE AREA THROUGH EARLY EVENING THEN
DIMINISH. MONDAY THROUGH WEDNESDAY, HIGH PRESSURE WILL PROVIDE
DRY AND PLEASANT WEATHER TO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 4 PM TROPICAL STORM IRENE WAS LOCATED OVER WESTERN NEW ENGLAND.
AS THIS SYSTEM TRACKS NORTHEAST ACROSS NORTHERN NEW ENGLAND THIS
EVENING, STEADY RAIN WILL END OVER THE NRN/ERN CWA DURING THE
EARLY EVENING HOURS. AN ADDITIONAL HALF TO THREE QUARTERS OF AN
INCH OF RAINFALL IS POSSIBLE IN THE ABOVE MENTIONED AREA. WILL
CONTINUE WITH FLOOD WATCH INTO THE EARLY EVENING.

WINDS ARE STARTING TO DIMINISH FROM THE MIDDAY PEAK GUSTS BUT WITH
SATURATED SOILS AND STRONG PRES GRADIENT THROUGH EARLY EVENING
WILL CONTINUE WITH CURRENT ADVISORIES AND WARNING.

LATER TONIGHT AFTER MIDNIGHT SKIES WILL BECOME MAINLY CLEAR BUT
WIDESPREAD FOG IS NOT EXPECTED ACROSS THE TWIN TIERS DUE TO
BOUNDARY LAYER MIXING AND DRY AIR ADVECTION. LOWS WILL RANGE FROM
THE UPPER 40S TO MID 50S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MONDAY THROUGH WEDNESDAY, SURFACE HIGH PRES WILL DOMINATE OUR
WEATHER PROVIDING DRY AND PLEASANT CONDITIONS. A WEAK SFC TROF
WILL APPROACH THE NRN CWA LATE TUESDAY AFTERNOON BUT VERY LIMITED
MOISTURE AND WEAK FORCING SHOULD KEEP ANY SHOWERS NORTH OF AREA.

TEMPERATURES WILL BE NEAR SEASONAL LEVELS WITH MAINLY CLEAR TO
PARTLY CLOUDY SKIES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
LARGE SCALE PATTERN DURING THE PERIOD FEATURES BUILDING HEIGHTS AS
AN UPPER LEVEL RIDGE BUILDS EASTWARD FROM THE MID SECTION OF THE
COUNTRY. THIS WILL ALLOW FOR A SERIES OF DISTURBANCES/FRONTS TO
OVER TOP THE RIDGE FROM THE NORTH CENTRAL STATES INTO THE NORTHEAST.
THIS FAR OUT, TIMING AND CHCS FOR PRECIP TOO DIFFICULT TO TRY AND
PIN DOWN, BUT AT THIS POINT, LOOKS LIKE EARLY PART OF THE PERIOD
WILL START AS MAINLY DRY...WITH BETTER CHCS FOR SHRA AND TSRA OVER
THE WEEKEND WITH THE APPROACH OF ONE OR MORE COLD FRONTS. WITH THIS
PATTERN, TEMPS LOOK TO BE AT OR ABOVE AVERAGE.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
HEAVY RAIN BANDS FROM IRENE PRODUCING MVFR CIGS AND VSBYS WITH IFR
ACROSS HIGHER TERRAIN SITES. WINDS ARE GENERALLY OUT OF THE NE AT
20 KT WITH GUSTS TO 35KT. WINDS WILL SLOWLY SHIFT MORE NW BY
AFTERNOON. CIGS AND VSBYS SHOULD TREND TOWARD MVFR THIS AFTERNOON
AND VFR TONIGHT. WITH ALL THE MOISTURE...FOG WOULD SEEM POSSIBLE
BUT MODELS BRING IN DRIER CONDITIONS AND WIND CONTINUE FROM THE NW
AT 10 TO 15 KT SO NONE FORECAST AT THIS TIME BUT WILL NEED TO
RECONSIDER THIS WITH THE NEXT MODEL RUN.

OUTLOOK...

MONDAY THROUGH THURSDAY...MAINLY VFR. CHC FOR MORNING VALLEY FOG
WITH IFR/MVFR CONDITIONS TUESDAY AND WEDNESDAY.

&&

.HYDROLOGY...
UPDATED 4 AM SUNDAY...
RIVER FLOOD WARNINGS NOW ISSUED FOR WALTON ON THE WEST BRANCH
DELAWARE AND COOKS FALLS ON THE BEAVER KILL. TO FLOOD STAGE AROUND
NOON. REST OF DELAWARE POINTS WILL NOT MAKE FLOOD STAGE UNTIL
AFTER 3 PM...SO HAVE HELD OFF ON ADDITIONAL RIVER FLOOD WARNINGS.

FLOOD WATCH CONTINUES EARLY THIS MORNING AND TODAY. IN THE
DELAWARE HEADWATERS ALL THE STREAMS...AND THE RIVERS ABOVE THE NYC
RESERVOIRS ARE LIKELY TO FLOOD WITH 4 TO 8 INCHES LIKELY. MAIN
STEM DELAWARE...AND NEVERSINK AND EAST BRANCH BELOW THE RESERVOIRS
NOW FORECASTED TO FLOOD. FLOODING WILL BEGIN LATE AFTERNOON INTO
TONIGHT. FLOODING IN THE DELAWARE BASINS EXPECTED TO GO TO
MODERATE FLOOD STAGES SEVERAL POINTS. SUSQUEHANNA RIVER WILL GET
CLOSE BUT NOT FORECASTED TO FLOOD STILL. THIS TOO IF IT HAPPENS
WILL BE LATE TODAY. LESS RAINFALL THERE. RIVERS ARE STARTING OUT
LOW SO THIS WILL TAKE SOME TIME TO APPROACH FLOOD STAGE.

FLASH FLOODING MAY BEGIN BY 8 AM ON THE STREAMS IN THE FAR SOUTH.
BY THAT TIME 2 TO 4 INCHES WILL HAVE FALLEN. FURTHER TO THE NORTH
AND WEST IN THE WATCH AREA NOT AS MUCH CERTAINTY WITH 2 TO 5
INCHES OF RAIN TOTAL. AMOUNTS STILL UNDER AN INCH. THERE WILL A
SHARP GRADIENT ON THE HEAVY RAIN FROM NORTHWEST TO SOUTHEAST.
FLASH FLOODING POSSIBLE FROM SCRANTON TO BINGHAMTON TO ROME AND
POINTS EAST. MOST OF THE FLASH FLOODING WILL PEAK LATE THIS
MORNING INTO THE AFTERNOON.

&&

.CLIMATE...
UPDATED 5 AM SUNDAY... ANOTHER WET MONTH WITH ONE BIG STORM TO GO.
ANOTHER TOP 5 FINISH FOR BINGHAMTON ALREADY. WITH THE HURRICANE
BINGHAMTON SHOULD SET HAVE ANOTHER RECORD WET MONTH. SYRACUSE WITH
ANOTHER INCH WILL BE IN THE TOP 5. THIS IS CERTAINLY POSSIBLE.
SCRANTON NEEDS 2 AND A HALF INCHES TO BE NEAR THE TOP 5. THIS
AGAIN IS CERTAINLY POSSIBLE. 2 TO 5 INCHES IS EXPECTED IN
SCRANTON.

		AUGUST SO FAR		RECORD
BINGHAMTON 	6.19 INCHES 		7.48 INCHES

SYRACUSE 	5.55 INCHES		8.41 INCHES

SCRANTON 	4.80 INCHES 		11.76 INCHES

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR PAZ038>040-043-044-047-
     048-072.
     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR PAZ038-039-043.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ040-044-
     047-048-072.
NY...FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR NYZ009-018-024-025-036-
     037-044>046-055>057-062.
     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ009-015>018-
     022>025-036-037-044-045-055-056.
     HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR NYZ046-057-
     062.

&&

SYNOPSIS...RRM
NEAR TERM...RRM
SHORT TERM...RRM
LONG TERM...JML
AVIATION...JML
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Aug 28, 3:49 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
349 PM EDT SUN AUG 28 2011

NYZ046-057-062-PAZ040-044-047-048-072-292000-
OTSEGO-DELAWARE-SULLIVAN-NORTHERN WAYNE-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
349 PM EDT SUN AUG 28 2011

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ009-018-024-025-036-037-044-045-055-056-PAZ038-039-043-292000-
NORTHERN ONEIDA-ONONDAGA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-
CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
349 PM EDT SUN AUG 28 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 2 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ015>017-022-023-292000-
YATES-SENECA-SOUTHERN CAYUGA-STEUBEN-SCHUYLER-
349 PM EDT SUN AUG 28 2011

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 28, 1:58 PM EDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
158 PM EDT SUN AUG 28 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-282100-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-
SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
INCLUDING THE CITIES OF...BOONVILLE...PENN YAN...SENECA FALLS...
AUBURN...SYRACUSE...CORNING...HORNELL...WATKINS GLEN...ELMIRA...
ITHACA...ONEIDA...UTICA...ROME...CORTLAND...NORWICH...ONEONTA...
COOPERSTOWN...OWEGO...BINGHAMTON...WALTON...DELHI...MONTICELLO...
TOWANDA...SAYRE...MONTROSE...TUNKHANNOCK...SCRANTON...
WILKES-BARRE...HAZLETON...MILFORD...HONESDALE
158 PM EDT SUN AUG 28 2011

...TROPICAL STORM IRENE WAS MOVING INTO NEW ENGLAND THIS
AFTERNOON...

AT 155 PM EDT...THE CENTER OF TROPICAL STORM IRENE WAS OVER
SOUTHWEST NEW ENGLAND. IRENE WILL CONTINUE TO MOVE NORTHWARD
ACROSS NEW ENGLAND THIS AFTERNOON AND THEN FAR TO THE NORTHEAST
INTO SOUTHEAST CANADA TONIGHT.

AS IRENE CONTINUES TO MOVE AWAY FROM OUR AREA...THE RAINS WILL
TAPER OFF TO SHOWERS AND THEN END BY TONIGHT. IN ADDITION...THE
HIGH WINDS WILL ALSO DIMINISH BY EVENING.

THE HEAVY RAINS FROM EARLIER TODAY WILL CONTINUE TO CAUSE
FLOODING OF SMALLER STREAMS AND CREEKS...ROAD WASHOUTS...AND URBAN
AND POOR DRAINAGE FLOODING. A FEW AREAS WILL CONTINUE TO
EXPERIENCE MAJOR LIFE-THREATENING FLASH FLOODING. MINOR TO
MODERATE RIVER FLOODING IS EXPECTED IN THE UPPER DELAWARE RIVER
BASIN. IN THE SUSQUEHANNA RIVER BASIN...MINOR FLOODING IS EXPECTED
IN MOST AREAS. THE CHEMUNG RIVER BASIN...FINGER LAKES AND UPPER
MOHAWK RIVER BASIN ARE NOT ANTICIPATED TO SEE ANY SIGNIFICANT
FLOODING.

WIND GUSTS ARE NOW PEAKING ACROSS NORTHEAST PENNSYLVANIA AND
CENTRAL NEW YORK THIS AFTERNOON. THE WINDS WILL SUBSIDE BY THIS
EVENING. EXPECT PEAK WIND GUSTS ACROSS MOST OF NORTHEAST
PENNSYLVANIA AND CENTRAL NEW YORK BETWEEN 40 AND 50 MPH. IN THE
POCONOS AND CATSKILLS PEAK WIND GUSTS WILL BE FROM 50 TO 60 MPH.

EXPECT SCATTERED TREES AND POWER LINES DOWN ACROSS MOST OF
CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. IN THE POCONOS AND
CATSKILLS...EXPECT MORE WIDESPREAD TREES AND POWER LINES DOWN WITH
WIDESPREAD POWER OUTAGES EXPECTED.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION. YOU COULD ALSO VISIT OUR WEBSITE AT
HTTP://WEATHER.GOV/BGM

DJN
Local storm report, Aug 28, 2:19 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
219 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     FLASH FLOOD      HUNTINGTON MILLS        41.18N  76.23W
08/28/2011                   LUZERNE            PA   NEWSPAPER

            WATER OVER BRIDGE ON RT. 239

&&

EMG
Local storm report, Aug 28, 2:56 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
256 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      CLAYVILLE               42.97N  75.25W
08/28/2011                   ONEIDA             NY   911 CENTER

            FLASH FLOODING ALONG THE SAUQUOIT CREEK FROM CLAYVILLE
            TO NEW HARTFORD.

&&

MSE
Local storm report, Aug 28, 3:01 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
301 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLASH FLOOD      COOPERSTOWN             42.70N  74.93W
08/28/2011                   OTSEGO             NY   COUNTY OFFICIAL

            FLASH FLOODING REPORTED IN MANY LOCATIONS AROUND OTSEGO
            COUNTY. AT LEAST 8 ROADS CLOSED DUE TO FLOODING.

&&

MSE
Local storm report, Aug 28, 3:33 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FLASH FLOOD      SHICKSHINNY             41.15N  76.15W
08/28/2011                   LUZERNE            PA   PUBLIC

            KITCHEN CREEK OVER BANKS AND FLOODING HOME

&&

MJN
Local storm report, Aug 28, 4:10 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      UTICA                   43.10N  75.23W
08/28/2011                   ONEIDA             NY   COUNTY OFFICIAL

            FLASH FLOODING IN THE CITY OF UTICA ALONG THE SAUQUOIT
            CREEK. EVACUATIONS.

&&

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 3:50 AM EDTRiver Flood WarningBGMDelaware43 hr
Aug 28, 3:50 AM EDTRiver Flood WarningBGMDelaware, Sullivan21 hr
Aug 28, 5:52 AM EDTAreal Flood AdvisoryBGMDelaware, Sullivan6 hr
Aug 28, 6:14 AM EDTAreal Flood WarningBGMDelaware6 hr
Aug 28, 6:29 AM EDTAreal Flood WarningBGMSullivan6 hr
Aug 28, 7:47 AM EDTFlash Flood WarningBGMDelaware6 hr
Aug 28, 8:00 AM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland, Madison, Oneida, Otsego and 1 more6 hr
Aug 28, 8:16 AM EDTFlash Flood WarningBGMBroome6 hr
Aug 28, 9:01 AM EDTFlash Flood WarningBGMSullivan10 hr
Aug 28, 9:15 AM EDTRiver Flood WarningBGMOrange, Sullivan24 hr
Aug 28, 9:44 AM EDTFlash Flood Warning EmergencyBGMDelaware12 hr
Aug 28, 9:55 AM EDTFlash Flood WarningBGMBroome, Chenango, Otsego, Tioga6 hr
Aug 28, 10:03 AM EDTFlash Flood WarningBGMDelaware6 hr
Aug 28, 10:26 AM EDTAreal Flood WarningBGMDelaware12 hr
Aug 28, 10:52 AM EDTRiver Flood WarningBGMDelaware52 hr
Aug 28, 10:52 AM EDTRiver Flood WarningBGMDelaware4 days
Aug 28, 10:52 AM EDTRiver Flood WarningBGMDelaware28 hr
Aug 28, 10:52 AM EDTRiver Flood WarningBGMSullivan17 hr
Aug 28, 10:52 AM EDTRiver Flood WarningBGMSullivan17 hr
Aug 28, 10:52 AM EDTRiver Flood WarningBGMBroome28 hr
Aug 28, 12:51 PM EDTFlash Flood WarningBGMMadison, Oneida9 hr
Aug 28, 2:54 PM EDTRiver Flood WarningBGMChenango, Delaware13 hr
Aug 28, 2:54 PM EDTRiver Flood WarningBGMBroome10 hr
Aug 28, 2:54 PM EDTRiver Flood WarningBGMBroome, Tioga16 hr
Aug 28, 2:54 PM EDTRiver Flood WarningBGMTioga26 hr
Aug 28, 3:57 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Delaware, Otsego3 hr
Aug 28, 6:49 PM EDTFlash Flood WarningBGMDelaware12 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.